# SDR QXEA200701273

- Difficulty date: August 9, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 15,248 hours, 11,005 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - AT FLIGHT LEVEL 34,000, AFT CARGO DOOR WARNING ILLUMINATED FOLLOWED BY A PROX SYSTEM 2 FAULT MESSAGE.  MAINTENANCE INSPECTED THE DOOR AND SURROUND WITH NO DEFECTS NOTED.  OPERATIONAL CHECK OF THE AFT CARGO DOOR GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
